# SDR USAA001088

- Difficulty date: July 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .375 INCH, FUSE SKIN AT LOWER AFT CORNER OF DOOR CUTOUT.  REMOVED DAMAGE AND INSTALLED REPAIR PER SRM 53-10-01 FIG 202.  (M)
